# SDR RAIA00606004

- Difficulty date: June 3, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N819HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 18,953 hours, 16,794 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Activated
- Location: Eicas
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 5565-STL-WING ANTI-ICE FAIL MESSAGE ON THE EICAS.  MAINTENANCE CONDUCTED A GROUND RUN OF THE ICE DETECTION SYSTEM WITH NO DEFECTS NOTED.
